# SDR ASOA2016081715354

- Difficulty date: August 17, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT F/S 484 CLIP INBD.  RESOLUTION DESCRIPTION: REMOVED CRACKED CLIP AT RT F/S 484.00.  INSTALLED NEW SERVICEABLE CLIP AT RT FS 484.00 IAW SRM 51-42-06-00 & 51-42-21-00 AND DWG 601R31171.  LOCATED AND DRILLED NEW SERVICEABLE CLIP IAW SRM 51-40-11-00 & 51-40-06-00 AND DWG 601R31171.
